RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 471–474 (Mi mz2771)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Fully transitive homogeneously separable Abelian groups

S. Ya. Grinshpon

Tomsk State University

DOI: https://doi.org/10.4213/mzm2771

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 393–395

Bibliographic databases:

UDC: 512.541

Citation: S. Ya. Grinshpon, “Fully transitive homogeneously separable Abelian groups”, Mat. Zametki, 62:3 (1997), 471–474; Math. Notes, 62:3 (1997), 393–395

Citation in format AMSBIB
\Bibitem{Gri97}
\by S.~Ya.~Grinshpon
\paper Fully transitive homogeneously separable Abelian groups
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 471--474
\mathnet{http://mi.mathnet.ru/mz2771}
\crossref{https://doi.org/10.4213/mzm2771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620023}
\zmath{https://zbmath.org/?q=an:0918.20043}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 393--395
\crossref{https://doi.org/10.1007/BF02360882}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2771
  • https://doi.org/10.4213/mzm2771
  • http://mi.mathnet.ru/eng/mz/v62/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Grinshpon, “Vpolne kharakteristicheskie podgruppy abelevykh grupp i vpolne tranzitivnost”, Fundament. i prikl. matem., 8:2 (2002), 407–473  mathnet  mathscinet  zmath
    2. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  mathscinet  zmath  isi  scopus  scopus
    3. S. Ya. Grinshpon, M. I. Rogozinskii, “k-vpolne tranzitivnost odnorodno razlozhimykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 5–14  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:92
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020